Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 177, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2016, 9:32 PM CDT for Camden County, Miller County, Pulaski County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 9:32 PM CDT (02:32 UTC)
- Expired
- Jul 13, 2016, 10:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Miller County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:55 PM CDT | TSTM WND DMG | 5 Nne Wet Glaize, MO | REPORTS OF LARGE TREES AND BRANCHES DOWN. SIZE UNKNOWN AT THIS TIME. TIME ESTIMATED BASED ON RADAR. |
| Jul 13, 10:05 PM CDT | HAIL 0.88 | 1 W Crocker, MO | .75 INCH SIZE HAIL ON HWY U JUST OUTSIDE OF CROCKER. |
| Jul 13, 10:05 PM CDT | HAIL 0.88 | 1 W Crocker, MO | NICKEL SIZE HAIL ON HWY U JUST OUTSIDE OF CROCKER.CORRECTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2931 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 18.8
The text
As transmitted.
946
WUUS53 KSGF 140232
SVRSGF
MOC029-131-169-140315-
/O.NEW.KSGF.SV.W.0177.160714T0232Z-160714T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 1015 PM CDT
* AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF RICHLAND...OR 13 MILES SOUTHEAST OF OSAGE BEACH...MOVING EAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS STATE PARK... WAYNESVILLE...
RICHLAND... CROCKER...
IBERIA... BRUMLEY...
OZARK SPRINGS... SWEDEBORG...
FREEDOM... WET GLAIZE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3808 9218 3779 9223 3785 9241 3786 9241
3785 9243 3789 9255 3810 9262
TIME...MOT...LOC 0232Z 282DEG 17KT 3798 9248
HAIL...1.00IN
WIND...60MPH
$$
HATCH4 follow-up statements
475
WWUS53 KSGF 140237
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT WED JUL 13 2016
MOC029-131-169-140315-
/O.CON.KSGF.SV.W.0177.000000T0000Z-160714T0315Z/
PULASKI MO-MILLER MO-CAMDEN MO-
937 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN PULASKI...SOUTHEASTERN MILLER AND SOUTHEASTERN
CAMDEN COUNTIES...
AT 937 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
RICHLAND...OR 15 MILES SOUTHEAST OF OSAGE BEACH...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS STATE PARK... WAYNESVILLE...
RICHLAND... CROCKER...
BRUMLEY... OZARK SPRINGS...
SWEDEBORG... FREEDOM...
WET GLAIZE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3803 9219 3779 9223 3785 9241 3786 9241
3785 9243 3789 9255 3810 9262 3808 9237
TIME...MOT...LOC 0237Z 282DEG 17KT 3797 9245
HAIL...1.00IN
WIND...60MPH
$$
HATCH796
WWUS53 KSGF 140245
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT WED JUL 13 2016
MOC029-131-169-140315-
/O.CON.KSGF.SV.W.0177.000000T0000Z-160714T0315Z/
PULASKI MO-MILLER MO-CAMDEN MO-
945 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN PULASKI...SOUTHEASTERN MILLER AND SOUTHEASTERN
CAMDEN COUNTIES...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHLAND...OR
14 MILES NORTHWEST OF WAYNESVILLE...MOVING EAST AT 20 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS STATE PARK... WAYNESVILLE...
RICHLAND... CROCKER...
BRUMLEY... OZARK SPRINGS...
SWEDEBORG... FREEDOM...
WET GLAIZE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3803 9219 3779 9223 3785 9241 3786 9241
3785 9243 3789 9255 3810 9262 3808 9237
TIME...MOT...LOC 0245Z 289DEG 16KT 3795 9241
HAIL...2.50IN
WIND...60MPH
$$
HATCH758
WWUS53 KSGF 140255
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT WED JUL 13 2016
MOC029-131-169-140315-
/O.CON.KSGF.SV.W.0177.000000T0000Z-160714T0315Z/
PULASKI MO-MILLER MO-CAMDEN MO-
955 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN PULASKI...SOUTHEASTERN MILLER AND EAST CENTRAL
CAMDEN COUNTIES...
AT 955 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROCKER...OR 12
MILES NORTHWEST OF WAYNESVILLE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAYNESVILLE... RICHLAND...
CROCKER... SWEDEBORG...
OZARK SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3803 9219 3779 9223 3787 9241 3795 9252
3807 9251 3806 9230
TIME...MOT...LOC 0255Z 274DEG 15KT 3797 9235
HAIL...1.25IN
WIND...60MPH
$$
HATCH990
WWUS53 KSGF 140308
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT WED JUL 13 2016
MOC029-131-169-140318-
/O.EXP.KSGF.SV.W.0177.000000T0000Z-160714T0315Z/
PULASKI MO-MILLER MO-CAMDEN MO-
1008 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PULASKI...
SOUTHEASTERN MILLER AND EAST CENTRAL CAMDEN COUNTIES WILL EXPIRE AT
1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.
LAT...LON 3803 9219 3779 9223 3787 9241 3795 9252
3807 9251 3806 9230
TIME...MOT...LOC 0305Z 282DEG 17KT 3797 9235
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:49 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 13, 6:49 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Springfield MO 649 PM CDT WED JUL 13 2016 .SHORT TERM...(This evening through Thursday) Issued at 330 PM CDT Wed Jul 13 2016 The line of storms that produced widespread wind damaging across central Missouri has now pushed each of the area this afternoon. Showers and scattered storms have developed behind the line. These storms are elevated in nature and moving across an area where the atmosphere has been worked over from the line of storms that passed through these areas early. So, not anticipating any severe weather with this activity with cloud to ground lightning strikes the main risk. This evening there are then questions are how things will unfold. The outflow boundary from the line of storms has stalled across southern Missouri. There is also a surface boundary located across southeastern Kansas into northwestern Missouri this afternoon. Southern Missouri did not get affected by the storms today as they remained north across central MO. Eastern Kansas was affected earlier in the day but occurred earlier enough that temperatures have been able recovered there. Additional storm develop is possible along these features early this evening then will sag south through the area into the overnight hours. There will be a severe wind risk with this activity along with hail to the size of quarters with the stormer storms, especially across areas that were not affected by the line early today across extreme southeastern Kansas and southwestern Missouri. The active pattern will continue into Thursday as yet another complex of storms is expected to develop across Kansas and track east across the area Thursday afternoon and evening. Given the time of day of the convection and with a moist and unstable air mass in place, a severe risk will occur. Damaging straight line winds and hail to the size of quarters will be the risk, along with frequent lightning and brief heavy rainfall. The track of this complex may be a little farther south than where today's storms tracked. The exact location will be dependent on where the storms develop across Kansas. Highs on Tuesday will again warm into the 90s, though where the storms track will impact temperatures when they move though. .LONG TERM...(Thursday Night through Wednesday) Issued at 330 PM CDT Wed Jul 13 2016 A cold front will push south through the area Thursday night into Friday. Storms will be possible along the front on Friday, but with drier air working in the severe risk should be lower. May still have just enough instability across far southern Missouri for a few strong storms on Friday. The region remains in northwest flow through Saturday night. Will not be a washout by any means but there will be chances for showers and storms at times during this period. The severe risk will be low. Cooler conditions will occur both Friday and Saturday as highs warm into the 80s behind the frontal passage. The front will lift back to the north as a warm front Sunday as an upper level ridge of high pressure spreads over the region by early next week. This will bring hot conditions to the area next week as highs warm well into the 90s, as heat index values of 100 to 108 will be possible. The upper level ridge will end the active weather pattern that the area has been in of late. However, it will not completely end storm chances all together as pulse time storms will be possible. These will be the typical hit and miss summer time storms and will not be widespread in nature. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 644 PM CDT Wed Jul 13 2016 Showers and thunderstorms are expected to develop across the region this evening and impact area terminals during the overnight hours. Timing and coverage remains a question and have opted for Tempo or vicinity wording in the forecast. Where storms occur, celings and visibilities will be impacted and fall to MVFR or IFR. Additional storms are anticipated for early Thursday morning as well. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Hatch
Hazardous weather outlook, Jul 13, 9:03 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 903 PM CDT WED JUL 13 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 903 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO CONTINUE ACROSS SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO THE OVERNIGHT HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS WITH DAMAGING WINDS TO 70 MPH...HAIL TO THE SIZE OF GOLF BALLS AND AN ISOLATED TORNADO WITH THE STRONGER STORMS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE A RISK WITH THE STORMS. LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINS WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY. STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN FLOODING COULD EVENTUALLY BECOME A CONCERN. HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 44...AND OVER THE ENTIRE AREA DURING THE OVERNIGHT HOURS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Jul 13, 8:14 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL CAMDENTON 38.01N 92.74W
07/13/2016 M1.75 INCH CAMDEN MO TRAINED SPOTTER
&&
MGRIFFINSpecial weather statement, Jul 13, 8:17 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 817 PM CDT WED JUL 13 2016 MOZ057-058-070-140200- MARIES MO-MILLER MO-PULASKI MO- 817 PM CDT WED JUL 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARIES...NORTHERN PULASKI AND SOUTHEASTERN MILLER COUNTIES UNTIL 900 PM CDT... AT 817 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CROCKER...OR 11 MILES NORTHWEST OF WAYNESVILLE...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... DIXON... CROCKER... IBERIA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3787 9230 3802 9240 3816 9217 3796 9202 TIME...MOT...LOC 0117Z 244DEG 14KT 3798 9231 HATCH
Local storm report, Jul 13, 8:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL TUSCUMBIA 38.23N 92.46W
07/13/2016 M0.88 INCH MILLER MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Jul 13, 8:48 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 1 N CAMDENTON 38.02N 92.74W
07/13/2016 M1.00 INCH CAMDEN MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED JUST NORTH OF CAMDENTON
&&
MGRIFFINLocal storm report, Jul 13, 8:58 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL RICHLAND 37.86N 92.40W
07/13/2016 M1.50 INCH PULASKI MO PUBLIC
PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.
&&
MGRIFFINSpecial weather statement, Jul 13, 9:04 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT WED JUL 13 2016
MOZ057-069-140245-
MILLER MO-CAMDEN MO-
904 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 945 PM CDT...
AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAMDENTON...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK... LAKE OF THE OZARKS...
OSAGE BEACH... CAMDENTON...
LINN CREEK... BRUMLEY...
MONTREAL... OLD LINN CREEK...
KAISER... FREEDOM...
ULMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3813 9233 3802 9233 3802 9240 3795 9241
3790 9266 3807 9276 3821 9252
TIME...MOT...LOC 0204Z 244DEG 12KT 3802 9263
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Jul 13, 7:10 PM CDT | Special Weather Statement | SGF | Morgan | 50 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | SGF | Camden | 51 min |
| Jul 13, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 34 min |
| Jul 13, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:17 PM CDT | Special Weather Statement | SGF | Pulaski | 43 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 22 min |
| Jul 13, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 17 min |
| Jul 13, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| Jul 13, 9:04 PM CDT | Special Weather Statement | SGF | Camden | 41 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 26 min |
| Jul 13, 9:22 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 10 hr |
| Jul 13, 9:53 PM CDT | Special Weather Statement | SGF | Hickory | 37 min |
| Jul 13, 10:00 PM CDT | Special Weather Statement | SGF | Miller | 45 min |
| Jul 13, 10:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 18 min |
| Jul 13, 10:10 PM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jul 13, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 23 min |
| Jul 13, 11:13 PM CDT | Special Weather Statement | SGF | Dallas | 47 min |
| Jul 13, 11:54 PM CDT | Special Weather Statement | SGF | Benton | 51 min |
| Jul 14, 12:27 AM CDT | Special Weather Statement | SGF | Dallas | 33 min |
| Jul 14, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 50 min |
| Jul 14, 1:12 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jul 14, 2:06 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 3:37 AM CDT | Special Weather Statement | SGF | Greene | 53 min |
| Jul 14, 3:48 AM CDT | Special Weather Statement | SGF | Christian, Douglas, Howell, Ozark, Stone, Taney | 27 min |
| Jul 14, 4:37 AM CDT | Special Weather Statement | SGF | Oregon | 53 min |
| Jul 14, 5:18 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 6 hr |
| Jul 14, 6:49 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 10:22 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more | 12 hr |
| Jul 14, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| Jul 14, 11:04 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 14, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 41 min |
| Jul 14, 1:28 PM CDT | Areal Flood Warning | SGF | Greene | 8 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.